MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EVACUATED CONTAINER; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED

BAXTER HEALTHCARE CORPORATION EVACUATED CONTAINER; APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Catalog Number 1A8504
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 1000ml evacuated container was damaged.The unit was found to have broken glass inside the bottle with the seal still intact.This issue was discovered prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EVACUATED CONTAINER
Common Device Name
APPARATUS, SUCTION, SINGLE PATIENT USE, PORTABLE, NONPOWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CLEVELAND
911 highway 61 north
po box 1058
cleveland MS 38732
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key18096869
Report Number1416980-2023-05784
Device Sequence Number15133814
Product Code GCY
UDI-Device Identifier00085412046167
UDI-Public(01)00085412046167
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1A8504
Device Lot NumberG164320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Initial Report FDA Received Date11/08/2023
Date Device Manufactured06/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown